# SDR AALA202412132350

- Difficulty date: November 27, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 36,048 hours, 15,068 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INTERNAL STRUCTURE PROFILE AT FR 35.3 STR 38R FORWARD CARGO COMPARTMENT. REPLACED NEW INTERNAL STRUCTURE PROFILE LOCATED BTW FR 35.1 TO FR 35.4 AND STR 38R FORWARD CARGO COMPARTMENT. PER A321 SRM 51-42-11-801, SRM 51-72-11-911-001 AND DWG D53235544.
